EconPapers    
Economics at your fingertips  
 

On the Lippmann-Schwinger equation in Liouville space. Π̊ subdynamics

J. Veguillas and J.G. Muga

Physica A: Statistical Mechanics and its Applications, 1988, vol. 150, issue 1, 172-198

Abstract: We study some aspects of the Lippmann-Schwinger equation in Liouville space: The relation between the Møller approach and Π̊ subdynamics, the obtention of H-invariants from the corresponding H0-invariants and the derivation of kinetic equations.

Date: 1988
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437188900568
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:150:y:1988:i:1:p:172-198

DOI: 10.1016/0378-4371(88)90056-8

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:150:y:1988:i:1:p:172-198